# SDR UALA2012083104910

- Difficulty date: August 31, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,519 hours, 23,096 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lever
- Condition: Broken
- Location: Psu
- Component: Psu
- Component part number: 2M113325
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 3DEF EMERGENCY OXYGEN DOOR FLAG PULL LEVER BROKEN.  REPAIRED PSU TO SERVICEABLE CONDITION.
